Has anyone

Discussion in 'Fibromyalgia Main Forum' started by smileyfacecookie, Sep 2, 2005.

  1. smileyfacecookie

    smileyfacecookie New Member

    ever developed liver problems fromm all the medicines that they have taken for fibro. I now how fibrosis (nash) for short and they don't know how I got it. Still trying to figure it out. Been taken off all meds. except blood pressure and thyroid. Have to have further blood tests soon. Very upset about this
  2. qnjamie

    qnjamie New Member

    I don't have this problem but often worry about it.
    One dr won't give me narcotics and gave me ultram instead and said go easy it's hard on your liver
  3. Christinawensell

    Christinawensell New Member

    Hi,

    Yes, I have liver damage due to medications from my fibromyalgia. It was from tylenol. I was taking 6 Tylenol Pm at night just to try to fall to sleep. The doctor tried giving me sleep aid but I was allergic to all of them, and the only thing I knew I was not allergic to was the Tylenol. It was my own fault, not the doctors. I just wanted to slep and not be in pain all night or lay awake worring about everything under the sun. I never knew that it could hurt your liver like that. Now my doctor strictly said no Tylenol at all. I can take Ibuprofin but only 800mg at a time every 6 hours, which does not help much. The doctor said the liver can repair itself though if I do not keep damaging it, so I am hopeing that it will do that.

    Hope this helps.

    Christina
  4. chui

    chui New Member

    Hi smileyfacecookie,
    I just had bloodwork done on 8/30. My liver test were elevated.I was also upset. I'm off all tylenol products now. I was taking 2 extra stregth tylenol, 4 times a day. For months I have told my Dr,s that I'm taking this much and none of them cared.They said it was on the high side of a normal dose just don't take more.
    Now I can't take any pain meds.I'm stomach sensitive to ASA, ibuprofen, nsaids, and ultram.The Dr started me on relefen, and to take prilosec with it. So far I'm just nauseated from this. But I'll be in misery (pain)for at least a month before I can resume tylenol, if I'll ever be able to again. Like you the Dr said my liver should repair itself, which I'm grateful for. Thats all we'd need to have liver disease on top of everything else we deal with.
    I do hope your test come back on the good side. I know how scary this is.
    Take care of your self, Sherry
    [This Message was Edited on 09/02/2005]
  5. smileyfacecookie

    smileyfacecookie New Member

    returning my message. Do any of you have Nash (fibrosis) that they told me I had? I pray mine repairs itself but wil just have to wait and see. I asked them if it was life threatenng. The doctor said it was serious and to come back for more blood tess in Nov. and to loose weight and stay away from fats and sugar as much as possible. I also have fatty liver. I am not that much over weight but I have lost around 25 lbs. so far. God Bles All!!!